# SDR UIEA2024051900393

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 98,389 hours, 21,011 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Message
- Condition: Illuminated
- Location: Ground Proximity
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

IN-FLIGHT, WE HAD A GRD PROX SYS MSG. WE RAN THE QRH & THE MSG WENT AWAY. WHILE ON APPROACH, WE RECEIVED EGPWS PULL-UP WARNING ON APPROACH TO HHN, WE WENT AROUND AND RECEIVED A SECOND EGPWS MSG ON THE GO-AROUND. LOW VISIBILITY, SO A/C DIVERTED TO LEJ, GOT THE SAME INDICATION ON LANDING IN LEJ.( NO MSG OR FAULTS ON ARRIVAL. PERFORMED GPWS OPS TEST IAW AMM 34-46-00, TEST PASSED. AURAL AND VISUAL INDICATIONS CHECKED OK. EGPWC OPS SOFTWARE AND TERRAIN DATABASE CHECKED UPDATED, OK FOR SVC. WHEN AIRCRAFT ARRIVED IN HHN,FOLLOWING LEG, NO GPWS FALSE INDCATION OCCURED. )
